Jump to content

gon

Member Since 24 Jan 2013
Offline Last Active May 18 2014 05:48 PM

Posts I've Made

In Topic: Acuttane - Seborrhoeic Dermatitis With Every Pill!

19 April 2014 - 08:40 PM

I started with 5mg and the seborrhoeic dermatitis was almost as bad as it is with 20mg. I think the dose doesn't make a big difference in my case, It is a direct effect of the drug, which I can't explain. And the weird thing is that I actually have dry skin (even befores Accutane). It is a pretty strange combo of dry skin + seborrhoeic dermatitis + adult cystic acne (I'm 30 years old). My derm told me that it is the first time he sees a dry skin with seborrhoeic dermatitis. I've seen many dermatologist and nobody understand my condition.

 

Could it be Accutane pushing the sebum through the skin? No stop , or something like that..


In Topic: Flushing While On Accutane - Enough Reason To Stop? Help!

04 February 2013 - 02:45 AM

When I took it I had flushing during my course too. It went away mostly after I was done but I have naturally very sensitive skin to begin with. Talk to your derm and get his opinion if your really concerned though.

 

His opinion is that it will go away after the treatment, but like I said, I don't fully trust him.  By the way, I also have an extremely sensitive skin. But flushing is something that you can feel it coming from inside, so I'm not sure about the relationship


In Topic: Taking Accutane And Experience Flushing. I Need Some Help!

24 January 2013 - 11:32 PM

Thanks guys.

 

Well, I believe my derm will not say much and will keep increasing the dose. But I will contact him anyway.

 

At the end, it use to happen that I learn more about every problem throug internet. I don't know if some doctors avoid to tell you some information/side affects or if they don't really know how some things works. I have a long long history of skin problems. It's like my karma. (seb derm, atopic derm, rosacea P&P with telangiectatic and broken capillaris, folliculitis and now acne again!.....) I've been fighting with heavy skin problems during a decade and I've seen hundres of derms. (I'm not from US). Some derms have told me that my case is so hard that is like to write a book about it.

 

Anyway, I was expecticting some extra redness. But I'm getting some ugly spots with inflamed blood vessels and P&P that looks so similar to acne but is not acne. Is the same than when I have a Rosacea breakout. Plus, the occasional episodes of flushing now.

 

I'ts so confusing.

 

But for now, the only thing I want is to get rid off the cystic acne breakouts.

 

But well, I will see what can I do or I will look for another opinion, another derm.